Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 29, 2015, 2:34 PM MDT for San Miguel County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 2:34 PM MDT (20:34 UTC)
- Expired
- May 29, 2015, 3:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 132 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2604 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WUUS55 KABQ 292034
SVRABQ
NMC047-292130-
/O.NEW.KABQ.SV.W.0075.150529T2034Z-150529T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
234 PM MDT FRI MAY 29 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 330 PM MDT
* AT 234 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAES...OR 28
MILES SOUTH OF WAGON MOUND...MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VARIADERO...MAES...TRUJILLO AND TREMENTINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3561 10474 3571 10455 3550 10419 3526 10454
TIME...MOT...LOC 2034Z 312DEG 16KT 3560 10460
HAIL...1.00IN
WIND...60MPH
$$
501 follow-up statement
994
WWUS55 KABQ 292104
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT FRI MAY 29 2015
NMC047-292130-
/O.CON.KABQ.SV.W.0075.000000T0000Z-150529T2130Z/
SAN MIGUEL-
304 PM MDT FRI MAY 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL SAN MIGUEL COUNTY...
AT 304 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
VARIADERO...OR 33 MILES SOUTHWEST OF MOSQUERO...MOVING SOUTHEAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VARIADERO AND TREMENTINA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3555 10464 3566 10447 3550 10419 3526 10454
TIME...MOT...LOC 2104Z 310DEG 20KT 3554 10448
HAIL...1.00IN
WIND...60MPH
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:00 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 29, 12:00 PM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1200 PM MDT FRI MAY 29 2015 .AVIATION... 18Z TAF CYCLE MAIN AVIATION THREAT IN THE NEAR TERM WILL BE DEVELOPING SH/TS BETWEEN GUP AND ABQ/AEG BY MID AFTERNOON AND LASTING INTO THE EARLY/MID EVENING. THIS ACTIVITY WILL BE HIT AND MISS AND PROVIDE GUSTY OUTFLOW WINDS. USING VCSH TO CAPTURE THIS ACTIVITY AND MAY NEED TO UPDATE WITH TEMPO SH TO INDICATE THE GUSTY WINDS. SIMILAR SCENARIO FOR SAF. STRONGER STORMS WILL GET GOING ACROSS THE NE THIS AFTERNOON AND CIGS WILL BE A BIT LOWER WITH LTGN/OUTFLOW WIND BEING THE MAIN IMPACT. AS THE BACK DOOR COLD FRONT STRENGTHENS LATER TODAY...LOWER CIGS AND VIS RESTRICTIONS POSSIBLE DUE TO RAINFALL AND THE STRONGER NATURE TO THE STORMS. LVS/TCC AND EVENTUALLY ROW WILL SEE THESE POSSIBILITIES. RESIDUAL LOWER CIGS AND PERHAPS EVEN IFR/LIFR CONDITIONS POSSIBLE AT LVS LATE TONIGHT. TCC/ROW COULD SEE MVFR CIGS FOLLOWING THE PRECIPITATION BUT NOT AS LIKELY. AWW WIND FROM THE EAST SHOULD IMPACT ABQ SHORTLY AFTER 6Z. THINK THE FRONTAL PUSH WILL ADVANCE A LITTLE QUICKER THAN MODELS THINK DUE TO TS/SH COLD POOL IMPACT. 50 && .PREV DISCUSSION...334 AM MDT FRI MAY 29 2015... .SYNOPSIS... A WEAK UPPER LEVEL TROUGH WILL SHIFT SOUTHEASTWARD OUT OF COLORADO TODAY WHILE A COLD FRONT SAGS INTO EASTERN NEW MEXICO. MEANWHILE THE DRYLINE SEPARATING MOISTURE TO THE EAST FROM DRIER AIR TO THE WEST WILL RESIDE ACROSS EASTERN NEW MEXICO TODAY. AS THE SURFACE FRONT MERGES WITH THE DRYLINE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO IGNITE ACROSS THE EASTERN TIER OF NEW MEXICO THIS AFTERNOON AND OVERNIGHT. SOME STORMS WILL BE CAPABLE OF TURNING STRONG TO SEVERE. THE FRONT WILL ADVANCE WESTWARD TONIGHT...SPILLING THROUGH THE RIO GRANDE VALLEY AND MAKING IT TO THE CONTINENTAL DIVIDE...CARRYING STRONGER WIND GUSTS AND INCREASED MOISTURE TO THE WEST WITH IT. THIS WILL SET THE STAGE FOR SCATTERED SHOWERS AND STORMS THIS WEEKEND AND INTO MONDAY...INITIALLY DEVELOPING OVER THE HIGHER TERRAIN OF NEW MEXICO BEFORE DRIFTING TO ADJACENT LOWLANDS. AFTER HAVING BRIEFLY REACHED CLOSER TO SEASONAL AVERAGES...THE TEMPERATURES WILL FALL BELOW AVERAGE IN THE EASTERN HALF OF THE STATE TODAY AND INTO SATURDAY...STEADILY REBOUNDING TO NEAR NORMAL BY SUNDAY AND MONDAY. && .DISCUSSION... THE LONGER WAVE TROUGH FEATURE THAT WAS OBSERVED NEAR AND JUST WEST OF NM HAS BEGUN TO LOSE ITS DEFINITION IN A RELATIVELY WEAK FLOW REGIME. A SHORT WAVE TROUGH IS NOTED ON WATER VAPOR IMAGERY IN CO...AND THIS FEATURE WILL SHIFT SOUTHEASTWARD TODAY AND INTO TONIGHT WHILE A SURFACE COLD FRONT NOSES SOUTHWARD INTO NM. THE DRYLINE SHARPENED UP SOME YESTERDAY...AND HAS NOW STOOD ITS GROUND ACROSS THE EASTERN THIRD OR SO OF THE FORECAST AREA. THIS WILL BE A KEY INGREDIENT FOR STORM INITIATION WITH THE CATALYST OF THE FRONT COMING DOWN AND MERGING TODAY. THE INITIAL WIND SHIFT WILL SPILL SOUTH OF I-40 BEFORE 10 AM...DRAGGING SOUTH ACROSS ALL OF THE NM PLAINS BEFORE NOON...AND A SECONDARY PUSH...POTENTIALLY AIDED BY CONVECTION WILL SURGE IN FROM THE NORTHEAST TONIGHT. FORECAST MODELS CONTINUE TO PAINT VERY UNSTABLE TEMPERATURE PROFILES IN EASTERN ZONES...ESPECIALLY EAST CENTRAL ZONES SUCH AS CURRY AND ROOSEVELT COUNTIES THIS AFTERNOON WITH LIFTED INDICES OF -7 TO -9 C ADVERTISED BY THE NAM ALONG WITH ABOUT 3500 J/KG CAPE. THE FRONT WILL ALSO INTRODUCE A NORTH NORTHEAST SURFACE WIND COMPONENT WHILE WESTERLIES PREVAIL ALOFT...LEADING TO SUFFICIENT 0-6 KM BULK SHEAR OF 25 TO 35 KT FOR SUPERCELLS AND SEVERE STORMS. HAVE INCLUDED MENTION OF SEVERE STORM POTENTIAL IN THE GRIDDED FORECAST...AND POPS WERE ALSO INCREASED BOTH TODAY AND TONIGHT...FIRST ACROSS THE FAR EASTERN PLAINS AND THEN OVER ALL AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TONIGHT. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE EAST AND THIS COULD HASTEN DEVELOPMENT OF LOW CLOUDS OR FOG FRIDAY NIGHT. SUBSEQUENT SHIFTS WILL WANT TO CONSIDER INTRODUCING THIS TO FORECAST. ALSO...A GAP/CANYON WIND IS POSSIBLE THROUGH CENTRAL ZONES AS THE FRONT PLOWS WESTWARD TONIGHT. MOS GUIDANCE HAS TRENDED DOWN ON SPEEDS...BUT CONVECTION EAST OF THE MOUNTAINS COULD ENHANCE THIS FOR A COUPLE HOURS. BY SATURDAY MORNING THE HIGHER SURFACE DEWPOINTS WILL HAVE ADVECTED WEST TO THE CONTINENTAL DIVIDE...SETTING THE STAGE FOR MORE SHOWERS AND STORMS OVER CENTRAL ZONES THROUGH THE WEEKEND. PWATS JUMP UP TO 0.6 TO O.75 IN MANY AREAS BETWEEN THE CENTRAL MOUNTAIN CHAIN AND THE CONTINENTAL DIVIDE...AND SUFFICIENTLY STEEP TEMPERATURE LAPSE RATES WILL ALSO BE IN PLACE. PLUS...THE ADDITION OF SOME WEAK UPSLOPE FLOW ON THE EAST FACES OF THE DIVIDE AND CENTRAL MOUNTAIN CHAIN SHOULD ALSO AID STORM DEVELOPMENT. POPS WERE NUDGED UPWARD A BIT SATURDAY...AND THE EASTERN HALF OF THE FORECAST AREA WILL RUN SEVERAL DEGREES BELOW AVERAGE IN THE WAKE OF FRIDAY'S FRONT. UPSLOPE WOULD BEGIN TO FADE INTO SUNDAY WITH VEERING BOUNDARY LAYER WINDS...BUT TEMPERATURES WILL REBOUND A FEW DEGREES WHILE PLENTY OF MOISTURE RESIDES OVER THE FORECAST AREA. THIS WILL KEEP SCATTERED SHOWERS AND STORMS GOING...FIRST OVER THE HIGH TERRAIN BEFORE DRIFTING SOMEWHAT VARIABLY OVER LOWER ADJACENT TERRAIN. WIND FIELDS WILL BE QUITE LIGHT AS A 588 DECAMETER HIGH IS ESTABLISHED OVER NM. POPS WERE NUDGED UP A BIT FOR SUNDAY...BUT MAY NEED TO BE INCREASED TO THE LIKELY CATEGORY BY SUBSEQUENT SHIFTS. MOISTURE SHOULD STILL EASILY BE RECYCLED INTO MONDAY WITH ANOTHER HEALTHY CROP OF SHOWERS/STORMS. INTO TUESDAY...THE FLOW ALOFT TURNS MORE SOUTHWESTERLY WITH A BIT STRONGER SPEEDS BEING INTRODUCED AS THE RIDGE ALOFT BEGINS TO BE SQUASHED FARTHER SOUTH. A PRONOUNCED DRY SLOT ALOFT WILL CONSEQUENTLY WORK IN AND MIX DOWN TO THE SURFACE...SCOURING OUT MOISTURE WHILE THE DRYLINE IS CARRIED TOWARD THE NM-TX BORDER. THIS DRY AIR WILL PRECLUDE STORM DEVELOPMENT INTO WEDNESDAY TOO. SOME MID LEVEL MOISTURE IS DRAWN UP IN THE SOUTHWESTERLY FLOW BY THURSDAY...BUT THE BOUNDARY LAYER WOULD LIKELY NOT SUPPORT MUCH MORE THAN VIRGA. 52 && .FIRE WEATHER... A WIND SHIFT IS CURRENTLY NUDGING INTO NE NM THIS MORNING WHICH WILL SLIDE THRU THE REMAINDER OF THE PLAINS BY MID DAY. BY THE AFTERNOON HOURS...WINDS WILL SHIFT FROM NORTHERLY TO EASTERLY...AND UPSLOPE FLOW ALONG THE SANGRES SHOULD PROMOTE SHOWER AND THUNDERSTORM DEVELOPMENT FROM THE SANGRES EASTWARD TO THE OK/TX BORDERS. ADDITIONAL ACTIVITY MAY DEVELOP FURTHER SOUTH ALONG THE FRONT/DRYLINE. ACROSS THE WEST...DRY AIR WILL REMAIN THE RULE... THOUGH CAN NOT RULE OUT AN ISOLATED STORM. HUMIDITIES SHOULD NOT BE QUITE AS LOW AS YESTERDAY...BUT STILL SUB-15 PERCENT ACROSS MUCH THE AREA FROM THE RIO GRANDE VALLEY WEST. THE FRONT WILL SURGE WESTWARD THIS EVENING AND OVERNIGHT...AND MOISTURE WILL ACCOMPANY IT. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS MUCH OF THE EASTERN PLAINS ALONG AND BEHIND IT. BY SUNRISE SATURDAY...THE FRONT WILL HAVE PUSHED THRU THE GAPS OF THE CENTRAL MOUNTAIN CHAIN AND WILL BE MAKING A RUN AT THE CONTINENTAL DIVIDE. THUS...HUMIDITY RECOVERIES TONIGHT WILL BE MUCH HIGHER ACROSS THE CENTRAL THIRD OR SO OF THE STATE AS COMPARED TO THIS MORNING. ALSO...EXPECT GUSTY EAST CANYON WINDS WITHIN THE RIO GRANDE VALLEY EARLY SATURDAY AS THE FRONT MOVES THROUGH. GUSTS UP TO 40 MPH WILL BE POSSIBLE. WITH LOW LEVEL MOISTURE IN PLACE...MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM THE CONTDVD EASTWARD ON SATURDAY. MINIMUM HUMIDITIES ALONG AND WEST OF THE RIO GRANDE VALLEY WILL GET A BOOST AS WELL...EXCEPT NEAR FARMINGTON...WHERE RHS MAY REMAIN CLOSE TO 15 PERCENT. WITH UPPER LEVEL RIDGING BUILDING OVERHEAD THIS WEEKEND AND INTO EARLY NEXT WORK WEEK...THE LOW LEVEL MOISTURE WILL BE RECYCLED IN THE FORM OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS BOTH SUNDAY AND MONDAY AFTERNOONS. STORMS SHOULD FIRST FORM OVER THE HIGH TERRAIN...BEFORE SHIFTING TOWARD THE EAST OR SOUTHEAST OVER THE ADJACENT LOWLANDS. BY TUESDAY...THE RIDGE WILL BEGIN TO BE REPLACED BY SOUTHWESTERLY FLOW ALOFT. A DRY SLOT SHOULD MOVE OVERHEAD STARTING TUESDAY BUT WILL BECOME MORE ESTABLISHED OVER THE AREA ON WEDNESDAY. THUS...A DRIER AND PERHAPS BREEZIER PERIOD SHOULD BE ON TAP TUE/WED AND MAY CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK. AT THIS TIME...TUESDAY AND BEYOND LOOKS TO BE MUCH DRIER THAN THIS PAST WEEK....THOUGH WILL HAVE TO CONTINUE TO WATCH FOR AT LEAST ISOLATED STORMS ALONG THE DRYLINE ACROSS FAR EASTERN NM. VENTILATION WILL BE GOOD TO EXCELLENT TODAY FOR MOST AREAS...BUT WILL DECREASE SUBSTANTIALLY ON SATURDAY FROM THE RIO GRANDE VALLEY EASTWARD BEHIND THE FRONT. POOR TO FAIR VENTILATION IS EXPECTED IN THESE AREAS...WITH GOOD OR BETTER VENTILATION WILL PERSIST ACROSS THE WEST. VENT RATES WILL REBOUND ON SUNDAY AND ESPECIALLY MONDAY...WITH VERY GOOD OR EXCELLENT VENTILATION EXPECTED TUESDAY THRU AT LEAST THURSDAY. 34 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 29, 5:15 AM MDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT FRI MAY 29 2015 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SAG INTO EASTERN NEW MEXICO WHERE THE DRYLINE AND A VERY UNSTABLE ATMOSPHERE WILL RESIDE. EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP LATE THIS AFTERNOON AND INTO TONIGHT ACROSS EASTERN NEW MEXICO WITH MANY STORMS TURNING STRONG TO SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE FOCUS FOR SHOWERS AND THUNDERSTORMS WILL SHIFT WESTWARD INTO THE WEEKEND THROUGH MONDAY. SOME STORMS MAY TURN STRONG AND PERHAPS SEVERE BETWEEN THE CONTINENTAL DIVIDE OF WESTERN NEW MEXICO AND THE HIGH PLAINS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN SATURDAY THROUGH MONDAY. HAIL...GUSTY DOWNBURST WINDS...AND HEAVY DOWNPOURS WILL BE THE PRIMARY THREATS WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, May 29, 9:39 AM MDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
939 AM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 6 ENE CLAYTON 36.48N 103.07W
05/28/2015 E0.88 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502239
JFLocal storm report, May 29, 11:07 AM MDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1107 AM MDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 11 NNW SEDAN 36.28N 103.22W
05/28/2015 E1.75 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502240
JFSpecial weather statement, May 29, 1:32 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
132 PM MDT FRI MAY 29 2015
NMZ528-292015-
FAR NORTHEAST HIGHLANDS-
132 PM MDT FRI MAY 29 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORA COUNTY...
AT 132 PM MDT...A STRONG THUNDERSTORM WAS NEAR WAGON MOUND...MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 378 AND 396.
LAT...LON 3612 10443 3578 10460 3578 10470 3593 10488
3594 10487 3595 10485 3600 10483 3603 10485
3603 10489 3604 10491 3607 10488 3607 10489
3614 10484
TIME...MOT...LOC 1932Z 292DEG 19KT 3603 10480
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 28 min |
| May 28, 6:14 PM MDT | Areal Flood Advisory | ABQ | Union | 91 min |
| May 28, 6:19 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| May 28, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 15 min |
| May 28, 6:49 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 28, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 43 min |
| May 28, 7:42 PM MDT | Special Weather Statement | ABQ | Roosevelt | 33 min |
| May 29, 1:32 PM MDT | Special Weather Statement | ABQ | Mora | 43 min |
| May 29, 2:22 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| May 29, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 62 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 46 min |
| May 29, 3:30 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| May 29, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 46 min |
| May 29, 4:13 PM MDT | Special Weather Statement | ABQ | 47 min | |
| May 29, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 57 min |
| May 29, 4:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 55 min |
| May 29, 4:47 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 21 min |
| May 29, 5:26 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 49 min |
| May 29, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 65 min |
| May 29, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 43 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.